MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE
Catalog Number 1010480-H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis.The reported detachment was confirmed.The reported difficult to position was unable to be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during a procedure of the re-stenosed stent in the proximal obtuse marginal, the hi-torque pilot 50 guide wire met resistance during advancing in the non-abbott guideliner.While attempting to remove the pilot 50 the radiopaque tip became separated from the wire; remaining in the aorta.A snare device was used to retrieve the tip fragment from the anatomy.There was no reported adverse patient sequela or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE PILOT GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7589860
Report Number2024168-2018-04382
Device Sequence Number2018668
Product Code DQX
UDI-Device Identifier08717648073854
UDI-Public08717648073854
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number1010480-H
Device Lot Number7121471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight49